Side effects of MRSA before treatment
Oct 1, 2005
Are there any possible side effects of this condition before treatment is administered such as, fatigue.
Response from Dr. Conway
Methicillin-resistant staphylococcus aureus (MRSA) is a bacterial infection usually beginning in the skin, but it can spread to any part of the body, including the bloodstream. As such, it can lead to many different kinds of symptoms, including fatigue. If this is the case, it almost always needs to be treated. There are limited options for treatment, as it is often quite resistant to most antibiotics and the main medication that must be used (vancomycin) is only available intravenously. It is therefore quite important that you discuss with your doctor whether you have a systemic MRSA infection and whether it is causing you symptoms so that you can establish what your treatment options are as soon as possible.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Odds Of Getting HIV From Erotic Massage?
- Is Neuropathy An Early Sign Of HIV?
- Diarrhea After Mutual Masturbation Worried I Have HIV
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
- Psoriasis After Masturbation Worried I Have HIV
- How Do I Get Rid Of Genital Warts In The Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.